# SDR ABXA9701840

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5910197906
- Condition: Cracked
- Location: Bs 237
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM AT STA 237 CRACKED AT LBL 5.  REPAIRED FLOORBEAM IAW DC9 SSRM DRAWING K05011.
